Missouri, 2005Damaging Wind in Missouri, June 13, 2005
June 13, 2005 · NWS SGF · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Jun 13, 2:25 PM CST, 7 hours 55 minutes earlier.
Area forecast discussion, Jun 13, 2:25 PM CST, 7 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
325 PM CDT MON JUN 13 2005
.DISCUSSION...
INCREASINGLY UNSTABLE CONDITIONS ARE DEVELOPING ACROSS THE FORECAST
AREA THIS AFTERNOON AHEAD OF A COLD FRONT EXTENDING FROM SOUTH
CENTRAL NEBRASKA TO CENTRAL OKLAHOMA. 18Z SOUNDING FOR SGF SHOWED
CAPE VALUES AROUND 2800 J/KG WITH NO CAP. WIND PROFILE HAS DECENT
SPEED SHEAR WITH LITTLE DIRECTIONAL SHEAR. LATEST RADAR SHOWS BROKEN
LINE OF STRONG THUNDERSTORMS DEVELOPING FROM MORGAN COUNTY SOUTHWEST
TO NORTHWEST GREENE COUNTY WITH INDIVIDUAL CELLS TRAVELLING QUICKLY
TO THE NORTHEAST. COORDINATED WITH SPC...TORNADO WATCH WILL BE OUT
THROUGH 11 PM FOR ALL AREAS EXPECT BOURBON COUNTY.
AS FOR FLASH FLOOD WATCH OVER OUR WESTERN COUNTIES...WILL LIKELY LET
IT EXPIRE AT 6 PM. STILL WOULD LIKE TO WATCH FOR ADDITIONAL
DEVELOPMENT ALONG THE COLD FRONT BEFORE MAKING FINAL CALL ON WHETHER
OR NOT TO EXTEND.
AS UPPER LOW LIFTS NORTHEAST INTO MINNESOTA TONIGHT...COLD FRONT
WILL PUSH THROUGH THE REGION...FINALLY CLEARING OUT THE
QUASI-RESIDENT UNSTABLE AIRMASS OVER THE REGION. EXPECT MUCH MORE
BENIGN WEATHER AS PACIFIC HIGH BUILDS INTO THE REGION. TEMPERATURES
ARE ONLY EXPECTED TO BE ABOUT 3-5 DEGREES COOLER THAN THE PAST FEW
DAYS...BUT DEWPOINT TEMPS WILL DROP TO AROUND 60 DEGREES.
AFTERNOON EARLY TUESDAY...ONLY CHANCE FOR PRECIP THROUGH FRIDAY
APPEARS TO BE THURSDAY...AS A STRONG SHORTWAVE OVERRIDES UPPER RIDGE
BUILDING TO OUR WEST. FOR NOW WILL ONLY CARRY SLIGHT CHANCE POPS
OVER OUR EXTREME SOUTHWEST COUNTIES. LATER IN THE EXTENDED...GFS
HINTS AS AN UPPER LOW DEVELOPING SOUTHWESTWARD FROM THE NORTHEAST
U.S. WHICH MAY BRING OUR CHANCES FOR AT LEAST AFTERNOON STORMS BACK
TO THE REGION EARLY NEXT WEEK.
TERRY
&&
.AVIATION...
AN UNUSUALLY STRONG UPPER LEVEL STORM SYSTEM COMBINED WITH A COLD
FRONT OVER KANSAS WILL TRIGGER SHOWERS AND THUNDERSTORMS LATE THIS
AFTERNOON AND TONIGHT. SOME OF THESE STORMS WILL LIKELY BECOME
STRONG TO SEVERE...PASSING THROUGH THE JOPLIN AND SPRINGFIELD
AIRPORTS BETWEEN ZERO AND 4Z TONIGHT.
OTHERWISE...OTHER ELEMENTS SHOULD REMAIN EITHER MVFR OR VFR OVER THE
NEXT 24 HOURS.
CRAMER
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
.MO...FLASH FLOOD WATCH UNTIL 6 PM FOR ZONES
MOZ055-056-066>068-077-078-088-093-101.
.KS...FLASH FLOOD WATCH UNTIL 6 PM FOR ZONES KSZ073-097-101.
WFO SGF
Hazardous weather outlook, Jun 13, 11:55 AM CST, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 PM CDT MON JUN 13 2005
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1255 PM CDT MON JUN 13 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
SCATTERED THUNDERSTORMS SOME OF WHICH WILL HAVE THE POTENTIAL TO
PRODUCE:
DAMAGING WINDS IN EXCESS OF 70 MPH.
HAIL TO THE SIZE OF QUARTERS.
ISOLATED TORNADOES.
LOCALLY HEAVY RAINFALL WITH FLASH FLOODING.
AREAS AFFECTED AND TIMING:
THE ENTIRE OUTLOOK AREA THROUGH TONIGHT.
DISCUSSION:
SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP AHEAD AND ALONG A
COLD FRONT WHICH WILL PUSH INTO EXTREME SOUTHEAST KANSAS AND FAR
WESTERN MISSOURI THIS AFTERNOON. AN UNUSUALLY STRONG UPPER LEVEL
SYSTEM WILL BRING AMPLE SHEAR TO THE AREA. THIS SHEAR AND
INSTABILITY WILL BE SUFFICIENT FOR THE DEVELOPMENT OF A FEW
SUPERCELL THUNDERSTORMS ACROSS THE REGION. DAMAGING WINDS AND
LARGE HAIL WILL BE THE MAIN THREATS AS THE STORMS TRACK EASTWARD
ACROSS THE OUTLOOK AREA LATE THIS AFTERNOON AND EVENING.
HOWEVER...ISOLATED TORNADOES ARE POSSIBLE AS WELL. IN
ADDITION...SOME MINOR FLOODING WILL BE POSSIBLE. RAINFALL TOTALS
WILL BE LIMITED DUE TO THE EXPECTED PROGRESSIVE NATURE OF THE
STORMS. HOWEVER...MANY AREAS ACROSS THE OUTLOOK AREA HAVE
SATURATED SOILS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING
ACROSS THE ENTIRE OUTLOOK AREA.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
TERRY/CRAMER/SAW
In the hours before
Local storm report, Jun 13, 9:42 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...EVENT SUMMARY (SO FAR)
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1042 PM CDT MON JUN 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL DECATURVILLE 37.90N 92.72W
06/13/2005 0.75 INCH CAMDEN MO LAW ENFORCEMENT
0403 PM FUNNEL CLOUD 2 N CROCKER 37.98N 92.27W
06/13/2005 PULASKI MO TRAINED SPOTTER
WALL CLOUD WITH FUNNEL
0403 PM HAIL IBERIA 38.10N 92.32W
06/13/2005 1.00 INCH MILLER MO LAW ENFORCEMENT
0428 PM HAIL 2 W BRINKTOWN 38.13N 92.12W
06/13/2005 0.25 INCH MARIES MO TRAINED SPOTTER
0443 PM HAIL RICHLAND 37.85N 92.42W
06/13/2005 1.00 INCH PULASKI MO TRAINED SPOTTER
0457 PM HAIL 1 N (VIH)ROLLA/VICHY ARP38.14N 91.77W
06/13/2005 0.88 INCH MARIES MO TRAINED SPOTTER
40-50 MPH WINDS AS WELL
0623 PM Wall Cloud 3 W FRIESTATT 37.02N 93.97W
06/13/2005 INCH LAWRENCE MO AMATEUR RADIO
TWO SEPARATE SPOTTERS INDENTIFIED A WALL CLOUD
0648 PM FUNNEL CLOUD VERONA 36.97N 93.80W
06/13/2005 LAWRENCE MO LAW ENFORCEMENT
VERONA FD REPORTS FUNNEL CLOUD
0702 PM TSTM WND GST ROGERSVILLE 37.12N 93.07W
06/13/2005 60 MPH WEBSTER MO TRAINED SPOTTER
ROTATING WALL CLOUD AT HIGHWAY 125 AND 160.
0703 PM HAIL 2 E MT VERNON 37.10N 93.79W
06/13/2005 1.00 INCH LAWRENCE MO AMATEUR RADIO
0713 PM HAIL MOUNT VERNON 37.10N 93.83W
06/13/2005 0.88 INCH LAWRENCE MO LAW ENFORCEMENT
59 MPH WINDS.
0717 PM HAIL REPUBLIC 37.12N 93.48W
06/13/2005 1.00 INCH GREENE MO AMATEUR RADIO
0718 PM HAIL CHESAPEAKE 37.12N 93.68W
06/13/2005 0.88 INCH LAWRENCE MO AMATEUR RADIO
0719 PM TSTM WND DMG REPUBLIC 37.12N 93.48W
06/13/2005 GREENE MO BROADCAST MEDIA
TREES AND POWERLINES DOWN.
0719 PM HAIL REPUBLIC 37.12N 93.48W
06/13/2005 1.75 INCH GREENE MO LAW ENFORCEMENT
0722 PM HAIL SOUTH WEST CITY 36.52N 94.60W
06/13/2005 0.75 INCH MCDONALD MO LAW ENFORCEMENT
0726 PM HAIL SPRINGFIELD 37.20N 93.30W
06/13/2005 1.00 INCH GREENE MO NWS EMPLOYEE
SOUTH SIDE OF SPRINGFIELD
0729 PM FUNNEL CLOUD 2 SE SPRINGFIELD 37.18N 93.27W
06/13/2005 GREENE MO AMATEUR RADIO
FUNNEL CLOUD 2700 S FARM ROAD 219
0729 PM HAIL SPRINGFIELD 37.20N 93.30W
06/13/2005 1.75 INCH GREENE MO AMATEUR RADIO
JAMES RIVER AND FF
0735 PM HAIL SPRINGFIELD 37.20N 93.30W
06/13/2005 0.88 INCH GREENE MO AMATEUR RADIO
NEAR BASS PRO SHOP
0735 PM TSTM WND DMG SPRINGFIELD 37.20N 93.30W
06/13/2005 GREENE MO AMATEUR RADIO
18 DIAMETER TREES DOWN SPRING PARK ESTATE AND AT
BATTLEFIELD AND COX RD. POWERLINES DOWN NEAR THE TRAILER
PARK.
0738 PM HAIL SPRINGFIELD 37.20N 93.30W
06/13/2005 1.75 INCH GREENE MO LAW ENFORCEMENT
SOUTHEAST SIDE OF SPRINGFIELD NEAR
INDEPENDENCE/GLENSTONE.
0748 PM FUNNEL CLOUD NEWBURG 37.92N 91.90W
06/13/2005 PHELPS MO FIRE DEPT/RESCUE
0753 PM FUNNEL CLOUD 1 NW ROLLA 37.96N 91.78W
06/13/2005 PHELPS MO AMATEUR RADIO
0754 PM TSTM WND DMG POWELL 36.62N 94.18W
06/13/2005 MCDONALD MO LAW ENFORCEMENT
TREES DOWN.
0755 PM TSTM WND DMG ST JAMES 38.00N 91.62W
06/13/2005 PHELPS MO PUBLIC
SEVERAL LARGE TREES UPROOTED DEBRIS REPORTED IN THE AIR.
POSSIBLE TORNADO. REPORTED BY OFF DUTY NWS EMPLOYEE.
0758 PM TSTM WND DMG OZARK 37.02N 93.22W
06/13/2005 CHRISTIAN MO EMERGENCY MNGR
TREE INTO THE HOUSE ON ELM ST.
0800 PM TSTM WND DMG ROGERSVILLE 37.12N 93.07W
06/13/2005 WEBSTER MO AMATEUR RADIO
NUMEROUS TREES AND POWERLINES DOWN. DAMAGE TO A HOME BY
TREE. POSSIBLE TORNADO.
0803 PM TSTM WND GST ROGERSVILLE 37.12N 93.07W
06/13/2005 70 MPH WEBSTER MO AMATEUR RADIO
60-70 MPH WINDS IN TOWN
0805 PM TSTM WND DMG 2 E SPRINGFIELD 37.20N 93.26W
06/13/2005 GREENE MO BROADCAST MEDIA
TREES AND ROAD SIGN DOWN ON HWY 65
0806 PM HAIL 1 E ROGERSVILLE 37.12N 93.05W
06/13/2005 1.00 INCH WEBSTER MO AMATEUR RADIO
STRONG WINDS AS WELL
0812 PM TSTM WND DMG 1 S ROGERSVILLE 37.11N 93.07W
06/13/2005 WEBSTER MO AMATEUR RADIO
MINOR WIND DAMAGE WITH LARGE OBJECTS THROWN AROUND BY
WIND.
0816 PM HAIL FORDLAND 37.17N 92.95W
06/13/2005 1.00 INCH WEBSTER MO AMATEUR RADIO
0830 PM TSTM WND DMG SELIGMAN 36.52N 93.93W
06/13/2005 BARRY MO EMERGENCY MNGR
TREE BLOWN INTO HOUSE CAUSING DAMAGE
0841 PM HAIL CEDAR GAP 37.10N 92.68W
06/13/2005 1.75 INCH WRIGHT MO EMERGENCY MNGR
GOLF BALL HAIL AT CEDAR GAP
0850 PM TSTM WND DMG MANSFIELD 37.12N 92.58W
06/13/2005 WRIGHT MO EMERGENCY MNGR
SMALL TRESS DOWN ON RT 5 1 MILE NORTH OF US 60.
0903 PM HAIL 4 N MANSFIELD 37.18N 92.58W
06/13/2005 0.75 INCH WRIGHT MO AMATEUR RADIO
0910 PM FUNNEL CLOUD NORWOOD 37.12N 92.43W
06/13/2005 WRIGHT MO AMATEUR RADIO
IN NORWAOOD ON HIGHWAY N
0910 PM FUNNEL CLOUD 5 W MOUNTAIN GROVE 37.13N 92.36W
06/13/2005 WRIGHT MO AMATEUR RADIO
0914 PM TSTM WND DMG WASHBURN 36.58N 93.97W
06/13/2005 BARRY MO EMERGENCY MNGR
BARN DAMAGED BY WINDS
0914 PM FUNNEL CLOUD 4 N NORWOOD 37.18N 92.43W
06/13/2005 WRIGHT MO EMERGENCY MNGR
REPORTED BY FD THROUGH EM
0915 PM TSTM WND DMG TANEYVILLE 36.73N 93.03W
06/13/2005 TANEY MO EMERGENCY MNGR
LARGE TREE LIMBS DOWN
0920 PM TSTM WND DMG 2 NE TANEYVILLE 36.75N 93.00W
06/13/2005 TANEY MO EMERGENCY MNGR
EMERGENCY MANAGMENT REPORTED TREES UPROOTED AND ON CARS
ON HIGHWAY FF
0928 PM FUNNEL CLOUD MOUNTAIN GROVE 37.13N 92.27W
06/13/2005 WRIGHT MO FIRE DEPT/RESCUE
RELAYED BY EM
0930 PM TSTM WND DMG NORWOOD 37.12N 92.43W
06/13/2005 WRIGHT MO EMERGENCY MNGR
TREE FELL ON FIRE TRUCK AND TRAPPED FIRE FIGHTER NO
INJURIES
0932 PM FUNNEL CLOUD MOUNTAIN GROVE 37.13N 92.27W
06/13/2005 WRIGHT MO BROADCAST MEDIA
WALL CLOUD REPORTED BY OFF DUTY MEDIA
0933 PM TSTM WND DMG DOGWOOD 37.03N 92.85W
06/13/2005 DOUGLAS MO EMERGENCY MNGR
TREE DOWN BLOCKING THE ROAD ON HIGHWAY O. OTHER DEBRIS
IN THE ROAD.
0955 PM TSTM WND GST BUCYRUS 37.35N 92.02W
06/13/2005 65 MPH TEXAS MO LAW ENFORCEMENT
0957 PM TORNADO RAYMONDVILLE 37.33N 91.85W
06/13/2005 TEXAS MO AMATEUR RADIO
TORNADO ON THE GROUND
1000 PM TSTM WND DMG NORWOOD 37.12N 92.43W
06/13/2005 WRIGHT MO AMATEUR RADIO
NUMEROUS LARGE TREES DOWN WINDS OVER 60 MPH
1002 PM TSTM WND GST 1 W MOUNTAIN GROVE 37.13N 92.29W
06/13/2005 60 MPH WRIGHT MO AMATEUR RADIO
PEA SIZE HAIL AS WELL.
1015 PM TORNADO 2 N DUNN 37.18N 92.20W
06/13/2005 TEXAS MO AMATEUR RADIO
1022 PM TSTM WND DMG GOODHOPE 36.92N 92.80W
06/13/2005 DOUGLAS MO AMATEUR RADIO
LARGE TREE DOWN
1030 PM TSTM WND GST 2 N POMONA 36.90N 91.92W
06/13/2005 70 MPH HOWELL MO PUBLICLocal storm report, Jun 13, 9:46 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1046 PM CDT MON JUN 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG MANSFIELD 37.12N 92.58W
06/13/2005 WRIGHT MO EMERGENCY MNGR
LARGE TREES DOWN N OF MANSFIELD ON HWY 5.Local storm report, Jun 13, 9:58 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1058 PM CDT MON JUN 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG WENTWORTH 36.98N 94.08W
06/13/2005 NEWTON MO EMERGENCY MNGR
CORN FIELD LAID DOWN FLAT EITHER BY WIND OR HAIL.
0906 PM TSTM WND DMG MOUNT ZION 37.02N 92.67W
06/13/2005 DOUGLAS MO EMERGENCY MNGR
TREE DOWN BLOCKING THE ROAD ON B HIGHWAY NORTH OF AVA
OFF HIGHWAY 5.Local storm report, Jun 13, 9:59 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1059 PM CDT MON JUN 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0630 PM FUNNEL CLOUD NEOSHO 36.87N 94.37W
06/13/2005 NEWTON MO EMERGENCY MNGRLocal storm report, Jun 13, 10:11 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1111 PM CDT MON JUN 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG CABOOL 37.13N 92.10W
06/13/2005 TEXAS MO PUBLIC
COUPLE TREES DOWN IN CABOOL.Local storm report, Jun 13, 10:17 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1117 PM CDT MON JUN 13 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG 1 S JADWIN 37.47N 91.58W
06/13/2005 DENT MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTED TREE DOWN ON ZZ SOUTH OF
JADWIN
AFThunderstorm Wind, Stone
- When
- June 13, 10:20 PM CST
- Where
- Stone County, Lampe
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.567, -93.433
Several large trees near Lampe sustained damage from severe thunderstorm wind gusts.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Pennsylvania, June 13 to 14, 20053 deaths · 5 events
- Flash Flood in New York, June 13 to 14, 2005$6.5 million · 1 event
- Tornadoes and Hail in Iowa, June 13, 2005$120,000 · F0 · 26 events
- Flash Flood and Hail in Illinois, June 13 to 14, 2005$100,000 · 1.75 in hail · 21 events
- Flash Flood and Damaging Winds in New York, June 13, 2005$145,000 · 50 kt wind · 7 events
- Flood and Hail in Texas, June 13, 2005$55,000 · 1 in hail · 22 events
- Damaging Wind in Missouri, June 13, 2005$100,000 · 60 kt wind · 1 event
- Damaging Wind in New York, June 13, 20051 injured · $50,000 · 55 kt wind · 1 event
- Tornado and Hail in Minnesota, June 13, 2005F0 · 40 events
- Damaging Wind in New York, June 13, 2005$50,000 · 55 kt wind · 1 event
- Damaging Wind in New York, June 13, 2005$50,000 · 55 kt wind · 1 event
- Flooding and Hail in Oklahoma, June 13, 20051.75 in hail · 33 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5456061.